RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Zametki:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Mat. Zametki, 2013, Volume 94, Issue 3, Pages 323–330 (Mi mz10303)  

This article is cited in 1 scientific paper (total in 1 paper)

Integrable Vector Isotropic Equations Admitting Differential Substitutions of First Order

M. Yu. Balakhnev

State University — Education-Science-Production Complex, Orel

Abstract: A symmetry classification of integrable vector evolution equations of third order admitting Miura-type transformations is presented. We obtain the Bäcklund autotransformation for the new equation as well as differential substitutions relating the solutions of some integrable isotropic equations.

Keywords: integrable vector isotropic equation, Miura-type transformation, symmetry classification of integrable vector evolution equations, Bäcklund autotransformation, differential substitution.

DOI: https://doi.org/10.4213/mzm10303

Full text: PDF file (471 kB)
References: PDF file   HTML file

English version:
Mathematical Notes, 2013, 94:3, 307–313

Bibliographic databases:

UDC: 517.957
Received: 30.03.2012
Revised: 19.10.2012

Citation: M. Yu. Balakhnev, “Integrable Vector Isotropic Equations Admitting Differential Substitutions of First Order”, Mat. Zametki, 94:3 (2013), 323–330; Math. Notes, 94:3 (2013), 307–313

Citation in format AMSBIB
\Bibitem{Bal13}
\by M.~Yu.~Balakhnev
\paper Integrable Vector Isotropic Equations Admitting Differential Substitutions of First Order
\jour Mat. Zametki
\yr 2013
\vol 94
\issue 3
\pages 323--330
\mathnet{http://mi.mathnet.ru/mz10303}
\crossref{https://doi.org/10.4213/mzm10303}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=3206094}
\zmath{https://zbmath.org/?q=an:1284.35027}
\elib{http://elibrary.ru/item.asp?id=20731781}
\transl
\jour Math. Notes
\yr 2013
\vol 94
\issue 3
\pages 307--313
\crossref{https://doi.org/10.1134/S0001434613090010}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000326052400001}
\elib{http://elibrary.ru/item.asp?id=21885298}
\scopus{http://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-84886483441}


Linking options:
  • http://mi.mathnet.ru/eng/mz10303
  • https://doi.org/10.4213/mzm10303
  • http://mi.mathnet.ru/eng/mz/v94/i3/p323

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. M. Yu. Balakhnev, “Differential Substitutions for Vectorial Generalizations of the mKdV Equation”, Math. Notes, 98:2 (2015), 204–209  mathnet  crossref  crossref  mathscinet  isi  elib
  • Математические заметки Mathematical Notes
    Number of views:
    This page:349
    Full text:32
    References:30
    First page:14

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019